# SDR 9618439606

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Secured
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NOTED A LOUD RUMBLE FROM THE NOSE LANDING GEAR VICINITY AND INABILITY TO PRESSURIZE.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  FOUND THE FORWARD E/E DOOR NOT FULLY CLOSED.  RESEATED THE SAME, THE DOOR WARNING SYSTEM WAS ON MEL 33-17A AT THE TIME OF THIS INCIDENT.
